International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 2, Pages 363-370
Functions in the space at boundary points of the interior
Department of Mathematics, Marshall University, Huntington 25701, West Virginia, USA
Received 15 September 1982
Copyright © 1983 Edwin Wolf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a compact subset of the complex plane . We denote by the algebra consisting of (the restrictions to of) rational functions with poles off . Let denote -dimensional Lebesgue measure. For , let be the closure of in .
In this paper we consider the case . Let be a bounded point evaluation for . Suppose there is a such that is a limit point of the set . For those sufficiently near we prove statements about for all .